# SDR DALA2016051603945

- Difficulty date: May 12, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 75,481 hours, 33,833 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1510
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, BS 1510, RBL 5, FLOOR SUPPORT ANGLE WITH REMOVED NUTPLATES HAS CORROSION ON LOWER SURFACE.  REPAIRED AFT CARGO COMPARTMENT FLOOR SUPPORT ANGLE AT BS 1510, RBL5 IAW ER/A 332525-14MA.
